Large characteristic subgroups satisfying multilinear commutator identities

Makarenko, N. Yu. and Khukhro, E. I. (2007) Large characteristic subgroups satisfying multilinear commutator identities. Doklady Mathematics, 75 (1). pp. 112-114. ISSN 1064-5624

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

The transformation of normal subgroups of finite index or Corank, satisfying a multilinear commutator identity into characteristic subgroups is presented. The reduction to the nilpotent groups is carried out by using Hall-Higman-type theorems. A characteristic subgroup with a finite index bounded in terms of n, and the weight of the commuter is obtained with the original subgroup having a finite index n. Similar results are proved for a subgroup that satisfies the identity of an arbitrary multilinear commutator, as well as for a nilpotent normal subgroup with a bound for the rank of the quotient group.

Keywords:Computational methods, Finite element method, Linear systems, Mathematical transformations, Set theory, Theorem proving, Finite index, Nilpotent groups, Rank, Subgroups, Linear algebra
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15600
Deposited On:14 Nov 2014 09:25

Repository Staff Only: item control page